# SDR EE4Y2025031021948

- Difficulty date: March 10, 2025
- Submitted: March 11, 2025
- Operation: General aviation
- Filed by: Cooperativa Autogestionaria de Servicios Aeroindus, repair station EE4Y151M
- Aircraft: N228JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000030
- Aircraft time: 4,641,062 hours, 30,310 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Pintle Pin
- Part number: 28210025
- Condition: Inadequate
- Location: Zone 700
- Part time: 4,641,062 hours, 30,310 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING THE MAINTENANCE INSPECTION, IT WAS FOUND THE LOWER RH MLG AFT PINTLE PIN AFFECTED BY THE ANAC AD 2019-11-07, DUE TO THIS FACT THE PIN WAS REPLACED, THE JOB WAS HANDLE AND DOCUMENTED UNDER COOPESA ITEM A1P296 1 86 AND 7 477.
